# SDR C77A367574

- Difficulty date: February 12, 2011
- Submitted: February 12, 2011
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 8,769 hours, 5,108 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003164
- Condition: Discharged
- Location: Emergency Lights
- Part time: 8,199 hours, 4,739 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LIGHT INOP.  R & R BATTERY PACK ASSY AND R & R LIGHT ASSY AT R1 DOOR IAW AMM 33-50-01-04.  SYS OPS CHECK GOOD OK FOR SERVICE.
